You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Partition Theorems for Euler Pairs
M. V. Subbarao
Proceedings of the American Mathematical Society
Vol. 28, No. 2 (May, 1971), pp. 330-336
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2037963
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
This paper generalizes and extends the recent results of George Andrews on Euler pairs. If $S_1$ and $S_2$ are nonempty sets of natural numbers, we define $(S_1, S_2)$ to be an Euler pair of order $r$ whenever $q_r(S_1; n) = p(S_2; n)$ for all natural numbers $n$, where $q_r(S_1; n)$ denotes the number of partitions of $n$ into parts taken from $S_1$, no part repeated more than $r - 1$ times $(r > 1)$, and $p(S_2; n)$ the number of partitions of $n$ into parts taken from $S_2$. Using a method different from Andrews', we characterize all such pairs, and consider various applications as well as an extension to vector partitions.
Proceedings of the American Mathematical Society © 1971 American Mathematical Society